# SDR UALA2011080304039

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 53,688 hours, 19,892 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 2L ARMING HANDLE DOES NOT LAY FLUSH WITH DOOR WHEN CABIN IS PRESSURED.  OK ON GROUND.  PRESSURED A-C TO 4 PSI.  NO HANDLE MOVEMENT NOTED.
